Advertisement

Annals of Global Analysis and Geometry

, Volume 33, Issue 2, pp 115–136 | Cite as

A closed symplectic four-manifold has almost Kähler metrics of negative scalar curvature

  • Jongsu KimEmail author
Original Paper

Abstract

We show that any closed symplectic four-dimensional manifold (M, ω) admits an almost Kähler metric of negative scalar curvature compatible with ω.

Keywords

Almost Kähler metric Symplectic structure Scalar curvature 

Mathematics Subject Classification (2000)

53C15 53C20 53D35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Apostolov V., Drăghici T. and Kotschick D. (1999). An integrability theorem for almost Kahler 4-manifolds. C. R. Acad. Sci. Paris Ser. I Math. 329(5): 413–418 zbMATHMathSciNetGoogle Scholar
  2. 2.
    Besse A.L. (1987) Einstein manifolds, Ergebnisse der Mathematik, 3. Folge, Band 10, Springer-VerlagGoogle Scholar
  3. 3.
    Blair D.E. (1983). On the set of metrics associated to a symplectic or contact form. Bull. Inst. Math. Acad. Sinica 11(3): 297–308 zbMATHMathSciNetGoogle Scholar
  4. 4.
    Cheeger, J., Ebin, D.G.: Comparison theorems in Riemannian geometry. North-Holland Publ., vol. 9, Springer-Verlag (1975)Google Scholar
  5. 5.
    Cheeger J., Gromov M. and Taylor M. (1982). Finite propagation speed, kernel estimates for functions of the Laplace operator and the geometry of complete Riemannian manifolds. J. Differ. Geom. 17: 15–53 zbMATHMathSciNetGoogle Scholar
  6. 6.
    Gompf, R.E., Stipsicz, A.I.: 4-Manifolds and Kirby Calculus, Graduate Studies in Math., vol. 20. American Math. Soc. (1999)Google Scholar
  7. 7.
    Gromov M. (1985). Pseudoholomorphic curves in symplectic manifolds. Invent. Math. 82: 307–347 zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Itoh M. (2004). Almost Kahler 4-manifolds, L 2-scalar curvature functional and Seiberg-Witten equations. Internat. J. Math. 15(6): 573–580 zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Kang Y. and Kim J. (2004). Almost Kahler metrics with non-positive scalar curvature which are Euclidean away from a compact set. J. Korean. Math. Soc. 41(5): 809–820 zbMATHMathSciNetGoogle Scholar
  10. 10.
    Kim J. and Sung C. (2002). Deformations of almost-Kahler metrics with constant scalar curvature on compact Kahler manifolds. Ann. Global Anal. Geom. 22(1): 49–73 zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Klingenberg W. (1959). Contributions to Riemannian geometry in the large. Ann. Math. 69(2): 654–666 MathSciNetCrossRefGoogle Scholar
  12. 12.
    Lohkamp J. (1994). Metrics of negative Ricci curvature. Ann. Math. 140(3): 655–683 zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Lohkamp J. (1992). The space of negative scalar curvature metrics. Invent. Math. 110(2): 403–407 zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Yano, K.: Differential Geometry on Complex and Almost Complex Spaces. Pergamon Press Ltd (1965)Google Scholar

Copyright information

© Springer Science + Business Media B.V. 2007

Authors and Affiliations

  1. 1.Department of MathematicsSogang UniversitySeoulKorea

Personalised recommendations